Deliver to Sri Lanka
IFor best experience Get the App
🚀 Breathe Easy, Live Boldly!
Sudafed PE Head Congestion + Flu Severe Tablets offer comprehensive relief for cold and flu symptoms, combining acetaminophen, phenylephrine, guaifenesin, and dextromethorphan to tackle pain, congestion, and coughs effectively. Suitable for adults and children 12 and older, this non-drowsy formula is the go-to choice for those seeking fast and reliable symptom relief.
T**E
Wrong qty shipped
I received a single pack of Sudafed and was charged for 6 packs
A**R
Ripped off!!!
This was supposed to be a six pack and I only received 1 box. False advertising. Seen other reviews and other people got ripped off also.
M**R
scam
I received a single pack of Sudafed and was charged for 6 packs.
N**O
This person is breaking the law
By profiting off of a pandemic. They should be banned.
B**U
A Go-To Medication for Colds and Flu - 😊👍
This Sudafed PE Head Congestion + Flu Severe is my go to medicine for cold and flu relief. My wife even uses it for allergy relief when she's out of her regular allergy medicine. It contains 325 mg acetaminophen (for aches and fever), 10 mg dextromethorphan HBr (for the cough) and 100 mg guaifenesin (cough expectorant) and 5 mg Phenylephrine HCl (nasal decongestant) in each tablet. The recommended dosage is 2 tablets every 4 hours. Do not take more than 10 tablets in a 24 hour period or liver damage may occur. These are non-drowsy medication and the box contains 24 tablets. It temporarily relieves sinus pressure, sore throat, chest congestion, headache and cough. It is recommended for adults and children 12 years and older.I have good results with these. I don't take them and go to bed though, as I won't be able to sleep afterwards. They are loaded with everything one needs to combat your cold symptoms and get through the work day. I have been using Sudafed since I was a boy. I give them ⭐⭐⭐⭐⭐.Thanks for Reading - ✌😉
C**R
Dependable Relief!
I will confess to using this product for my allergies which have been the worse they've ever been this year.The allergies cause a low-level but annoying , constant, headache. They also cause the most irritating post nasal drip ever, which then results in a aggravating dry sounding cough. In these times of the COVID19 pandemic, it is NOT cool to be coughing like that, especially at my place of employment, even with a mask on. I took the recommended dosage and I was good for the day. I even took a few and put them in my purse, just in case my allergies act up unexpectedly later in the year.I'm seeing a few reviews talking about the package being short, my mine came just as advertised and it works wonderfully, even for allergies.
C**Y
Helps with Barometric Pressure Pain Too
I get horrible headaches, ear, eye and head pressure whenever it rains or a storm system roles in. It is debilitating and I can barely function. Most other medicines and pain relievers don't do a thing to help relieve the pressure. I have used this for quite some time now and find that it is the only thing that works to help relieve the pain and pressure.This also helps with flu symptoms, particularly with chest congestion, in my experience. The main star of the show is the head pressure relief, however. This is what sets it apart from most of the others.I am super sensitive to medications like this and often even the non drowsy ones make me feel out of it. I don't experience any drowsiness with this.This stuff works.
S**O
Works for me
I bought these to help me with my ALLERGIES, even though I knew that that was NOT the intention of the manufacturer. "Normal" allergy OTC medications rarely work for me, but these Sudafeds DO work for me.They do NOT make me drowsy and they DO relieve my sneezing and watery eyes.I just wish that these were a 24-hour formula instead of a 4-hour formula.Basically, you get 12 doses out of this package (two tablets every four hours) which equates to a little more than two days of relief. (I say more than two days because you're not gonna wake up in the middle of the night to continue taking the pills.)But for less than $7, it works for me.
Trustpilot
1 month ago
2 months ago